Curriculum vitae

Gassiat Paul

Maître de conférences
CEREMADE

gassiatping@ceremade.dauphinepong.fr
Tel : +33 (0) 1 44 05 46 71
Bureau : C608

Biographie

Paul Gassiat est enseignant-chercheur au CEREMADE depuis 2015. Ses travaux de recherche portent sur l'analyse stochastique et ses applications, notamment en mathématiques financières.

Dernières publications

Articles

Friz P., Gassiat P., Pigato P. (2021), Short dated smile under Rough Volatility: asymptotics and numerics, Quantitative Finance

Gassiat P., Oberhauser H., Zou C. (2021), A free boundary characterisation of the Root barrier for Markov processes, Probability Theory and Related Fields, vol. 180, p. 33-69

Friz P., Gassiat P., Pigato P. (2021), Precise asymptotics: robust stochastic volatility models, Annals of Applied Probability, vol. 31, n°2, p. 896 - 940

Bayer C., Friz P., Gassiat P., Martin J., Stemper B. (2020), A regularity structure for rough volatility, Mathematical Finance, vol. 30, n°3, p. 782-832

Gassiat P., Gess B. (2019), Regularization by noise for stochastic Hamilton–Jacobi equations, Probability Theory and Related Fields, vol. 173, n°3-4, p. 1063-1098

Gassiat P. (2019), On the martingale property in the rough Bergomi model, Electronic Communications in Probability, vol. 24, p. 9

Diehl J., Friz P., Gassiat P. (2017), Stochastic control with rough paths, Applied Mathematics and Optimization, vol. 75, n°2, p. 285-315

Friz P., Gassiat P., Lions P-L., Souganidis P. (2017), Eikonal equations and pathwise solutions to fully non-linear SPDEs, Stochastics and Partial Differential Equations: Analysis and Computations, vol. 5, n°2, p. 256-277

Cannizzaro G., Friz P., Gassiat P. (2017), Malliavin calculus for regularity structures: The case of gPAM, Journal of Functional Analysis, vol. 272, n°1, p. 363-419

Gassiat P. (2017), A stochastic Hamilton–Jacobi equation with infinite speed of propagation, Comptes rendus. Mathématique, vol. 355, n°3, p. 296-298

Pham H., Kharroubi I., Gassiat P. (2012), Time discretization and quantization methods for optimal multiple switching problem, Stochastic Processes and their Applications, vol. 122, n°5, p. 2019–2052

Prépublications / Cahiers de recherche

Gassiat P., Gess B., Lions P-L., Souganidis P. (2022), Long-time behaviour of stochastic Hamilton-Jacobi equations, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 37 p.

Gassiat P. (2022), Weak error rates of numerical schemes for rough volatility, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 19 p.

Gassiat P., Madry L. (2022), Perturbations of singular fractional SDEs, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 28 p.

Gassiat P., Seeger B. (2021), The Neumann problem for fully nonlinear SPDE, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 43 p.

Gassiat P., Gess B., Lions P-L., Souganidis P. (2018), Speed of propagation for Hamilton-Jacobi equations with multiplicative rough time dependence and convex Hamiltonians, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 21 p.

Retour à la liste